# SDR CALA0100553

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 1,147 hours, 183 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 766300F
- Part serial: 0075
- Condition: Failed
- Location: Rt Engine
- Part time: 1,147 hours, 183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE RT GENERATOR AND RT AC BUS WERE LOST AND SMOKE ENTERED THE COCKPIT AND CABIN WHILE EN ROUTE FROM EWR TO GRU.  THE APU WAS STARTED, BUT IT WOULD NOT RECOVER THE RT AC BUS.  THE AIRCRAFT WAS DIVERTED TO BSB WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT GCU BURNED OUT.  THE RT GCU WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
